Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The centralizer of a regular unipotent element in a semisimple algebraic group


Author: Betty Lou
Journal: Bull. Amer. Math. Soc. 74 (1968), 1144-1146
DOI: https://doi.org/10.1090/S0002-9904-1968-12085-3
MathSciNet review: 0231826
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, Sur certains groupes simples, Tôhoku Math. J. (2) 7 (1955), 14-66. MR 73602
  • 2. T. Springer, Some arithmetical results on semisimple Lie algebras, Inst. Hautes Études Sci. Publ. Math., No. 30 (1966), 115-142. MR 206171
  • 3. T. Springer, A note on centralizers in semisimple group, Nederl. Akad. Wetensch. Proc. Ser. A69 = Indag. Math. 28 (1966), 75-77. MR 194423
  • 4. R. Steinberg, Regular elements of semisimple algebraic groups, Inst. Hautes Études Sci. Publ. Math., No. 25 (1965), 49-80. MR 180554


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12085-3

American Mathematical Society